Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629293
Bentkus, V, and Götze, Friedrich. 1995. “ON THE LATTICE POINT PROBLEM FOR ELLIPSOIDS”. DOKLADY AKADEMII NAUK 343 (4): 439-440.
PUB | WoS
 

Filter und Suchbegriffe

issn=0869-5652

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung